I currently for the last 2 months been taking 1mg of klnonopin at night to help me relax as I have anxiety attacks. I want to substitute this medicine with 200mg of 5htp, but it seems to be giving me a head ache. can both be conbined & how can I properly get off the Klonopin/clonazepam?
I'm not a doctor, but I too take klonopin/clonazepam for IBS (irritable bowl syndrome). It's used in patients varying from panic/anxiety attacks to people who even have seizures. It does directly affect the central nervous system and is part of the reason why it can be very additive to the body. I take a baby dose 0.25mg, but if you need to start weening off of it I would consult your doctor or a nurse. It should be a slow transition and not cutting out cold turkey. I read some scary stories about people who were on extremely high doses of the drug (3 - 6mg) and they ended up having strokes and other issues by cutting cold turkey.
In no means would that be an issue for you since you have just recently started taking it, but from my knowledge, as long as you don't keep adding more doses and ask you doctor a bunch of question pertaining to your condition, it's best to have other alternative remedies to help as well.
But about the 200mg of 5htp, I would have no clue. Hopefully someone else would help you answer that issue.
Also, if at all anything, don't hold back your feelings and make sure to let it out or talk to someone... it will always help no matter what the situation is. Make sure to relax when you feel stressed too! Hope you feel better soon!